# SDR 08FDEA01283

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65236887
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT AFT FUSELAGE STA 1350 STR 17L, FOUND OUT OF LIMITS IAW SRM, EVALUATED DENT AND FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA DIM 1 1/2 BY 1 INCH AND   FABRICATED REPAIRED DOUBLER IAW SRM 54-30-3 FIG7.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT FUSELAGE STA 1350, STR 17L IAW SRM 54 30-3 FIG 7 AND 51-30-2.
